A note on mappings preserving harmonic measure

Stamatis Pouliasis, Alexander Solynin

Research output: Contribution to journalArticlepeer-review


Abstract. In this note we study mappings f preserving harmonic measures<br>of boundary sets. We show that every homeomorphism f : D ! <br><br>between Greenian domains D and <br> in Rn, n 2, preserving harmonic<br>measures, is a harmonic morphism. We also study problems on conformality<br>of mappings preserving harmonic measures of some specic sets<br>on the boundaries of planar domains.
Original languageEnglish
Pages (from-to)2079-2089
JournalProceedings of the American Mathematical Society.
StatePublished - May 1 2020


Dive into the research topics of 'A note on mappings preserving harmonic measure'. Together they form a unique fingerprint.

Cite this